Citation: | Xu Rong-liang, Zhou Guo-cai, Sun Zhao. The Existence of Limit Cycles For The System X=Q(X,y),y=p(X)[J]. Applied Mathematics and Mechanics, 1995, 16(1): 53-59. |
[1] |
Филиппов A.Φ.Достаточное условие сушествования лрелелъного цикла пля уравнения второго порядка,Mam,Сб.,30,72(1952) 1,171-180.
|
[2] |
叶彦谦等,《极限环论》,上海科学技术出版社(1984).
|
[3] |
张芷芬、丁同仁、黄文灶、董镇喜等,《微分方程定性理沦》,科学出版社(1985).
|
[4] |
葛渭高,方程后,x=h(y)-F(x),y=-g(x)的极限环存在足理,应用数学学报,11(2)(1988).
|
[1] | LI Jiaorui, ZHANG Yanxia. Dynamic Cycle Analysis of a Solow Model With Time Delays[J]. Applied Mathematics and Mechanics, 2018, 39(3): 334-342. doi: 10.21656/1000-0887.380184 |
[2] | SHI Juan-rong, ZHU Min, MO Jia-qi. Study on Path Curves of a Class of Fermi Gases in Optical Lattices With Nonlinear Mechanism[J]. Applied Mathematics and Mechanics, 2017, 38(4): 477-485. doi: 10.21656/1000-0887.370046 |
[3] | GUO Hu-lun, CHEN Yu-shu. Dynamic Analysis of a Two-Degree-of-Freedom Airfoil With Freeplay and Cubic Nonlinearities in Supersonic Flow[J]. Applied Mathematics and Mechanics, 2012, 33(1): 1-13. doi: 10.3879/j.issn.1000-0887.2012.01.001 |
[4] | HUANG Cheng-biao, LIU Jia. Limit Cycles and Homoclinic Orbits and Their Bifurcation of the Bogdanov-Takens System[J]. Applied Mathematics and Mechanics, 2008, 29(9): 1083-1088. |
[5] | XIAO Hai-bin. Global Analysis of Ivlev’s Type Predator-Prey Dynamical System[J]. Applied Mathematics and Mechanics, 2007, 28(4): 419-427. |
[6] | CAI Ming, LIU Ji-ke, LI Jun. Incremental Harmonic Balance Method for Airfoil Flutter With Multiple Strong Nonlinearities[J]. Applied Mathematics and Mechanics, 2006, 27(7): 833-838. |
[7] | LUO Hai-ying, LI Ji-bin. What Are the Separatrix Values Named by Leontovich on Homoclinic Bifurcation[J]. Applied Mathematics and Mechanics, 2005, 26(4): 418-425. |
[8] | WANG Xiu-e, YIN Xian-jun. Study on the Structure of Singular Points of Laminar Flame System[J]. Applied Mathematics and Mechanics, 2005, 26(5): 625-630. |
[9] | HE Ze-rong, WANG Mian-se, WANG Feng. Optimal Dynamical Balance Harvesting for a Class of Renewable Resources System[J]. Applied Mathematics and Mechanics, 2004, 25(4): 433-440. |
[10] | HUANG Si-xun, XIANG Jie, HAN Wei. Nonlinear Analysis of Equatorial Eastern Pacific Air-Sea Coupling Oscillation and a Limit-Cycle Theory for ENSO Cycle[J]. Applied Mathematics and Mechanics, 2004, 25(5): 472-480. |
[11] | HAN Mao-an, GU Sheng-shi. Bifurcations of Subharmonic Solutions in Periodic Perturbation of a Hyperbolic Limit Cycle[J]. Applied Mathematics and Mechanics, 2002, 23(8): 871-875. |
[12] | YAO Qing-liu, MA Qin-sheng. Existence of Positive Radial Solutions for Some Semilinear Elliptic Equations in Annulus[J]. Applied Mathematics and Mechanics, 2002, 23(12): 1296-1300. |
[13] | CHENG Chang-jun, ZHANG Neng-hui. Dynamical Behavior of Viscoelastic Cylindrical Shells Under Axial Pressures[J]. Applied Mathematics and Mechanics, 2001, 22(1): 1-8. |
[14] | Shen Boqian. An Analogue Rotated Vector Field of Polynomial System[J]. Applied Mathematics and Mechanics, 2000, 21(5): 541-546. |
[15] | Cheng Fude. Limit Circles Bifurcated from a Soft Spring Duffing Equation under Perturbation[J]. Applied Mathematics and Mechanics, 1998, 19(2): 121-125. |
[16] | Cheng You-liang, Dai Shi-qiang. Asymptotic Analysis if a Class of Nonlinear Oscillation Equation in Electrical Engineering[J]. Applied Mathematics and Mechanics, 1994, 15(1): 7-12. |
[17] | Lin Xiao-lin, Dang Xin-yi. On the(1,3)Distributions of Limit Cycles of Plane Gaudratic Systems[J]. Applied Mathematics and Mechanics, 1994, 15(5): 443-455. |
[18] | Zhang Wei-nian. Existence of Closed Orbits for a Differential Equation Model Concerning Multi-Molecule Reactions[J]. Applied Mathematics and Mechanics, 1993, 14(6): 559-566. |
[19] | Yang Hong-chun, Xu Zhen-yuan. Asymptotic Solution of Brusselator Limit Cycle in Biochemistry[J]. Applied Mathematics and Mechanics, 1993, 14(4): 363-366. |
[20] | Wang Cheng-wen. A Class of Kolmogorov’s Ecological System with Prey Having Constant Adding Rate[J]. Applied Mathematics and Mechanics, 1992, 13(4): 327-334. |